Lassina Dembélé

The list of my publications is below. Beware that the version posted here might be different from the published one.

You can download MathSciNet reviews of some of my papers: PDF, or HTML.
  1. Lifts of Hilbert modular forms and applications to a conjecture of Gross, with Clifton Cunningham, in preparation.
  2. Serre weights and wild ramification in two-dimensional Galois representations, with Fred Diamond and David P. Roberts, submitted.
  3. Theta lifts of Bianchi modular forms and applications to paramodularity, with Tobias Berger, Ariel Pacetti, and Mehmet Haluk Şengün, J. Lond. Math. Soc. (2) 92 (2015), no. 2, 353-370
  4. Examples of abelian surfaces with everywhere good reduction, with Abhinav Kumar, Math. Ann. 364 (2016), no. 3-4, 1365–1392.
  5. Appendice à "Sur un problème de compatibilité local-global modulo p pour $\GL_2$" de Christophe Breuil, J. Reine Angew. Math. 692, 2014, 70--79.
  6. On the computation of algebraic modular forms on compact inner forms of $\GSp_4$, Math. Comp. 83 (2014), no. 288, 1931--1950.
  7. Explicit methods for Hilbert modular forms, with John Voight, Elliptic curves, Hilbert modular forms and Galois deformations, 135--198, Adv. Courses Math. CRM Barcelona, Birkhaüser/Springer, Basel, 2013.
  8. Nonsolvable number fields ramified only at 3 and 5, with Matthew Greenberg, and John Voight, Compos. Math. 147 (2011), no. 3, 716--734.
  9. A non-solvable Galois extension of $\Q$ ramified at 2 only, with an appendix by Jean-Pierre Serre, C. R. Math. Acad. Sci. Paris 347 (2009), no. 3-4, 111--116.
  10. Computing genus 2 Hilbert-Siegel modular forms over $\Q(\sqrt{5})$ via the Jacquet-Langlands correspondence, with Clifton Cunningham, Experiment. Math. 18 (2009), no. 3, 337--345.
  11. Computing Hilbert modular forms over fields with nontrivial class group, with Steve Donnelly, Algorithmic number theory, 371--386, Lecture Notes in Comput. Sci., 5011, Springer, Berlin, 2008.
  12. An algorithm for modular elliptic curves over real quadratic fields, Experiment. Math. 17 (2008), no. 4, 427--438.
  13. Quaternionic Manin symbols, Brandt matrices, and Hilbert modular forms, Math. Comp. 76 (2007), no. 258, 1039--1057.
  14. Explicit computations of Hilbert modular forms on $Q(\sqrt{5})$, Experiment. Math. 14 (2005), no. 4, 457--466.